# SDR CALA2023022400529

- Difficulty date: February 22, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 111,189 hours, 11,505 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 148W71021
- Condition: Cracked
- Location: Lh Bs2370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BS2370 INSPECTED AS PER EA5380-01113 REV.B OP 17 CRACKS FOUND IN FWD OUTER CHORD, RESOLVE DAMAGE BY PERFORMING OP 025 MODIFICATION TRANSFER REF. NON-ROUTINE HX NRC WO.1482985 AND ORIGINATED BY EMP NO. V917655 LH BS2370 PIVOT BULKHEAD FORWARD CHORD MODIFICATION ACCOMPLISHED AS PER EA5380-01113 REV.B OP 025.WORK ACCOMPLISHED BY V920500 AND INSPECTED BY V934183. RII INSPECTED BY HX170217 ADD EMP:V934183
